# SDR CX7A194J22

- Difficulty date: November 14, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Aircraft time: 25,657 hours, 28,323 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Out Of Tolerance
- Location: Lt Eng Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAILPIPE HOT CWP LIGHT ILLUMINATED ON LEFT ENGINE IN FLIGHT.
